# SDR ASOA20130605047C

- Difficulty date: June 5, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N14562
- Make and model: Emb EMB-145LR
- Aircraft serial: 145611
- Aircraft time: 23,866 hours, 18,950 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138101
- Condition: Leaking
- Location: Fuel Storage
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A FUEL LEAK FROM THE RIGHT WING.  MX INSPECTED AND REPLACED THE RT WING FLAP VALVE.  OPS CHECKED GOOD.
